# SDR IPXA2023050593127

- Difficulty date: April 20, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC074464
- Condition: Cracked
- Location: R/H O/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H O/B FLAP I/B FAIRING FWD O/B BRACKET CLIP IS CRACKED.REMOVED, FABRICATED AND REPLACED CLIP AT THE R/H O/B FLAP FWD SIDE IAW SRM 51-31-01 (MINOR)
